Vol. 251, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Polycyclic quasiconformal mapping class subgroups

Katsuhiko Matsuzaki

Vol. 251 (2011), No. 2, 361–374
Abstract

For a subgroup of the quasiconformal mapping class group of a Riemann surface in general, we give an algebraic condition which guarantees its discreteness in the compact-open topology. Then we apply this result to its action on the Teichmüller space.

Keywords
quasiconformal mapping class group, Teichmüller space, discrete, polycyclic
Mathematical Subject Classification 2000
Primary: 30F60
Secondary: 37F30
Milestones
Received: 30 May 2010
Accepted: 7 December 2010
Published: 3 June 2011
Authors
Katsuhiko Matsuzaki
Department of Mathematics, School of Education
Waseda University
1-6-1 Nishi-Waseda, Shinjuku
Tokyo 169-8050
Japan